Posted by: Atos | 2009-02-27

Antibiotic/ Frustrated by GP

I have been given Prozef for an infection found via urine testing by a GP and I am now 13 weeks pregnant. I drank only one and I vomited and never drank again. Previoulsy I was given some other antibiotics because the other GP(they work in the same practise) said my left tube was enlarged hence I had pains in my lower left side of abdomen. I finished the course but the pains are still there.

The thing is its itchy around my vaginal area and now I see some yellow discharge, sometimes is watery. I want to know if Prozef is the right antibiotic to take for that.

I actually wanted to go to a Gynae who needs a referal letter but my GP refuses to give it to me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Prozef is a good general antibiotic for bladder infections. However, it sounds like you may now have thrush. You could use Canesten for this. If you have not yet seena gynaecologist for the pregnancy, you should decide on this soon.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-06-28

Reply to Anonymous
Posted by: Kate | 2009-02-27

When taking an antibiotic you should also be taking interflora to avoid thrush which it sounds like you have. If the GP didn' t prescribe interflora when giving you an anitbiotic I would be concerned about my GP!

It would be better to see a gynae with regards to you urine infection during pregnancy.

Reply to Kate

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.